# SDR CA021024006

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 23,179 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 27K44062003
- Condition: Broken
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL A NOTICABLE CHANGE IN THE ELEVATOR CONTROL WAS REPORTED BY THE CREW. THE AIRCRAFT LANDED WITHOUT INCIDENT. A SUBSEQUENT INSPECTION REVEALED THAT THE ELEVATOR DOWN SPRING CABLE HAD BROKEN AT THE PULLEY LOCATEDAT WL 138.76. THE PULLEYS AND FAIRLEADS WERE INSPECTED WITH NO DEFECTS FOUND.
